# SDR WX0A2015092472887

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,804 hours, 24,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER EXIT, ONE TOP EMER LIGHT INOPERATIVE.  RELAMPED LT AFT OVERWING EMER EXIT TOP EMER LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
